| Model Number |
500001002500 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 22-apr-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the remote manager door lock was failed.The field service engineer replaced the faulty cable with a cable, which restored connectivity and functionality.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es the remote manager was not detected by the bus.The customer stated that this malfunction occurred while dispensing the medication and caused a delay to the patient care.There were no adverse events or injuries reported due to this event.